Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Nausea, bloating after meals, stomach pain, difficulty passing stools. No blood in stools. Help

I'm feeling nauseas but I'm not vomiting.I have an appetite but feel bloated after I eat.I get pains around my belly button but not a lot.I'm also having trouble pooping.No blood in my stool but noticed my poo isn't too solid anymore.I'm 33 yrs old and a little stressed out because I've been out of work since Nov. and I've got 3 teens that drive me nuts.Please help me try to figure this out.Thanks in advance!
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
You are having dyspeptic symptoms and a probable irritable bowel syndrome.
Take medications like prilosec for dyspepsia.
Get a stool test done to rule out infection.
Take probiotics and antispamodic/antidepressant medications for relief.
Take these medications after consulting your doctor.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor